# SDR DHL9770142C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 282-283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOSE W/W LEFT SIDEWALL PRESSURE WEB CRACKED AFT OF LOWER EDGE OF AFT ACCESS PANEL W/L 172, BS 282 TO 283.  CUT OUT DAMAGED SECTION AT W/L 172, BS 282 TO 283 (2 BY .75) PER BOEING S/B 727-53-0145.  INSTALLED DOUBLER AND STRAP AT LEFT SIDEWALL W/L 172 BS 282 TO 283 PER BOEING S/B 727-53-0145.  SIZE OF DOUBLER 7 BY 5.5, SIZE OF STRAP 7 BY 1.75, N/R7659.
